# SDR 2005FA0001583

- Difficulty date: December 5, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Aircraft: N26403
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0566
- Engine: Lyc O320*
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Plugged
- Location: Rt Wing Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING FUEL TANK COLLAPSED DURING FLIGHT.  SAFE LANDING WAS MADE.  FOUND FUEL TANK VENT LINE PLUGGED WITH INSECT DEBRIS.  PERIODICALLY CHECK FUEL VENTS FOR OBSTRUCTIONS, ESPECIALLY WHEN TIED DOWN ON GRASS.  (K)
